The Lupus Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
62 Posts
Discussion Starter #1


Hi,
Have been on methotrexate for a few weeks, took third doze today. Felt really bad after first one, but have been ok today :).
It is helping my rash - nearly totally clear, which has been unheard of in the last 2 years, but have also stopped my plaquinel which has caused my hands, right one in particular to be swollen (almost on a daily basis) The pain comes and goes, but its bad today. Has anyone else found this, and when will it get better???
I do feel a little less fatigued - managed to visit a friend one night last week, but keep forgetting i'm not wonder woman and get totally annoyed when i hit the wall.
Just wish my hands would deflate - its double the size of normal just now!! My face was also slightly puffy one day this week, (I'm also on 17.5 mg of pred daily)

Ali x
 

·
Registered
Joined
·
15,684 Posts
Hi Ali,

I'm glad the Metho is helping so much with the rash. Is there a reason you stopped the Plaquenil? Most docs give multi-therapy these days tailored to our personal response/needs. Usually when adding something like Metho or Imuran we stay on Plaquenil. Even though some people feel it hasn't helped them they often find out it was helping more than they realised once they go off it. Of course if it gave you a reaction then it's not practical to stay on it, but I'm not sure that was the case for you?

love
Lily
 

·
Registered
Joined
·
62 Posts
Discussion Starter #3
Rhumy said i had to stop it - had been having jerks and seizures which they thought may be related to the plaquinel, and as it happens, they have now eased considerably :) Hopefully the metho will kick in for the joints soon, i was one of these who thought plaquinel was doing nothing - how wrong was I???!!! They also hope to lower my pred dose since i'm on 17.5mg just now and haven't been below 15mg since September :mad:
But things are looking up, lets hope it stays that way!!!
 

·
Registered
Joined
·
15,684 Posts
Hi Ali,

Oh :( it's a rare side effect but it can happen. I'm glad going off it has helped ease the symptoms. Good luck with everything.

love
Lily
 
1 - 4 of 4 Posts
Top